Thanks for the update. Glad to hear that you saw your neurologist with the initial impression of inflammation of the nerves and a management plan was started. The dizziness and nausea could be a side effect of the medicine that was injected. It would also help to know what the medicine was. I sincerely hope the symptoms will resolve and you can work with no more problems. Do keep us posted with your follow-up next week. Take care always.
I had the Neurologist appointment this morning and they thought that the headache was due to inflamation of the nerves in the base of the skull. I got a injection in the scalp and it did help a little bit but I got very dizzy and nauseous after the injection. I go back to the neurologist next wednesday. I also go back to work Friday so I hope the pain is much better by then! Thanks for your comments I will ask about this when I return to the DR.
How are you? It is good that the lumbar puncture, CT scan and MRI were all normal. How was your neurologist consultation? Hemiplegic migraines usually present with severe headaches with a pins-and-needles feeling, numbness on one side of the body, usually on the arm, leg, or face, weakness or paralysis, loss of balance and coordination, visual aura, dizziness or vertigo, nausea, vomiting and sensitivity to light, sound, and smell. Both abortive and preventive medications prescribed by your doctor may help provide relief. Take care and do keep us posted.